Vol. 10, No. 1, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The calculation of conformal parameters for some imbedded Riemann surfaces

Adriano Mario Garsia

Vol. 10 (1960), No. 1, 121–165
Mathematical Subject Classification
Primary: 30.00
Milestones
Received: 12 February 1959
Published: 1 March 1960
Authors
Adriano Mario Garsia